MAUDE Adverse Event Report: Covidien CLOSUREFAST 6FR CATHETER; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES

Covidien CLOSUREFAST 6FR CATHETER; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Catalog Number CF6-8-60
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that two closurefast catheters were attempted to be used during patient treatment.The catheter lumens were flushed prior to use.The devices were prepped as per the ifu.An abnormal catheter ablation temperature was reported for the first catheter attempted.The temperature rose to 129°c, and the wattage varied between 25~0.1w.After repeating 'high power' and 'low power', a 'catheter broken' error message was displayed.A second closurefast catheter was attempted to be used but upon inserting the catheter into the generator, an error message ¿catheter broken¿ displayed on the generator.A third closurefast catheter was successfully used with the same generator to complete the procedure.No patient symptoms or complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CLOSUREFAST 6FR CATHETER
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Manufacturer (Section D)
Covidien
boulevard insurgentes 19030
tijuana,mx
MX 
Manufacturer (Section G)
Covidien
boulevard insurgentes 19030
tijuana,mx
MX  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
+353(091)708096
MDR Report Key50883222
Report Number9610849-2026-00184
Device Sequence Number15909400
Product Code GEI
UDI-Device Identifier00763000552169
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111887
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCF6-8-60
Device Lot Number260060039
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/24/2026
Date Device Manufactured01/06/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown